MathSciNet Relay Station
MathSciNet bibliographic data
MR637311 (82m:10013) 10A25
Keller, Wilfrid Table errata: "New primes of the form $k\cdot 2\sp{n}+1$'' [Math. Comp. 33 (1979), no. 148, 1333–1336; MR 80h:10009] by R. Baillie. Math. Comp. 38 (1982), no. 157, 335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement